Isoniazid (INH) poisoning

Isoniazid (INH) poisoning is a topic covered in the Diagnosaurus.

To view the entire topic, please or .

Emergency Central is a collection of disease, drug, and test information including 5-Minute Emergency Medicine Consult, Davis’s Drug, McGraw-Hill Medical’s Diagnosaurus®, Pocket Guide to Diagnostic Tests, and MEDLINE Journals created for emergency medicine professionals. Explore these free sample topics:

-- The first section of this topic is shown below --

DDx

  • Other causes of hepatitis, eg, acetaminophen, alcohol, viral
  • Other causes of seizure, eg, epilepsy, hypoglycemia, drug withdrawal
  • Other ingestions causing acidosis, eg, salicylates, methanol, ethylene glycol, iron, metformin

-- To view the remaining sections of this topic, please or --

DDx

  • Other causes of hepatitis, eg, acetaminophen, alcohol, viral
  • Other causes of seizure, eg, epilepsy, hypoglycemia, drug withdrawal
  • Other ingestions causing acidosis, eg, salicylates, methanol, ethylene glycol, iron, metformin

There's more to see -- the rest of this entry is available only to subscribers.